Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 304514, 5 pages
http://dx.doi.org/10.1155/2014/304514
Research Article

The 2-Pebbling Property of the Middle Graph of Fan Graphs

School of Mathematical Sciences, Huaibei Normal University, Huaibei, Anhui 235000, China

Received 29 April 2014; Accepted 7 July 2014; Published 22 July 2014

Academic Editor: Ying Tan

Copyright © 2014 Yongsheng Ye et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. R. K. Chung, “Pebbling in hypercubes,” SIAM Journal on Discrete Mathematics, vol. 2, no. 4, pp. 467–472, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. S. Snevily and J. A. Foster, “The 2-pebbling property and a conjecture of Graham’s,” Graphs and Combinatorics, vol. 16, no. 2, pp. 231–244, 2000. View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Lourdusamy and S. Somasundaram, “The t-pebbling number of graphs,” Southeast Asian Bulletin of Mathematics, vol. 30, no. 5, pp. 907–914, 2006. View at Google Scholar · View at MathSciNet
  4. H. Y. Liu, Q. Qin, Z. P. Wang, and Y. G. Ma, “Pebbling number, of middle graphs,” Journal of Dalian Maritime University, vol. 32, no. 4, pp. 125–128, 2006. View at Google Scholar
  5. L. Pachter, H. S. Snevily, and B. Voxman, “On pebbling graphs,” Congressus Numerantium, vol. 107, pp. 65–80, 1995. View at Google Scholar
  6. Y. S. Ye, M. Q. Zhai, and Y. Zhang, “Pebbling number of squares of odd cycles,” Discrete Mathematics, vol. 312, no. 21, pp. 3174–3178, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Ye, P. Zhang, and Y. Zhang, “The pebbling number of squares of even cycles,” Discrete Mathematics, vol. 312, no. 21, pp. 3203–3211, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. Feng and J. Y. Kim, “Pebbling numbers of some graphs,” Science in China A, vol. 45, no. 4, pp. 470–478, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. S. Ye, F. Liu, and M. Q. Zhai, “Pebbling numbers of middle graphs of cycles and Graham's conjecture,” Operations Research Transactions, vol. 17, no. 3, pp. 35–44, 2013. View at Google Scholar · View at MathSciNet